# SDR AALA20120724017

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT STATION 328 RIGHT BUTTLINES 7.5 TO 13.  REMOVED THE CORROSION DAMAGE AND INSTALLED NESTED ANGLE REPAIR PER SRM 53-10-5102R REPAIR 7.
